Article citationsMore>>

T. Koulis and A. Thavaneswaran, “Inference for Interest Rate Models Using Milstein’s Approximation,” Journal of Mathematical Finance, Vol. 3, No. 1, 2013, pp. 110-118. doi:10.4236/jmf.2013.31010

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.